# SDR CA100218014

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,039 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Yoke
- Part number: 508202073
- Condition: Damaged
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, PLAY WAS FOUND WHERE THE NLG ACTUATOR ATTACHES TO THE YOKE IN THE DRAG BRACE ASSY.  WHEN THE ACTUATOR WAS REMOVED FROM THE YOKE, IT WAS DISCOVERED THAT THE HOLE IN THE YOKE FOR THE ACTUATOR ATTACH BOLT (PN AN24-23A) WAS DRILLED TOO LARGE. THE ATTACH BOLT IS A 1/4 BOLT AND THE HOLE IS 5/16. (TC 20100218014)
